# SDR ASOA201001605

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Bs 485-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL BETWEEN FS 485.00 AND FS 573.00 HAS CORROSION.   CORROSION NOT WITHIN LIMITS IAW SRM 53-31-49 PARA 3(B) 1.  REMOVED RT SIDE SEAT RAIL IAW AMM 53-00-49-000-801.  INSTALLED RT SIDE SEAT RAIL BETWEEN FS 485.00 AND FS 573.00 IAW AMM 53-00-49-400-801.
